# SDR AALA2000832

- Difficulty date: May 20, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT SIDE OF FRAME STATION 1338 LEFT AND RIGHT OF CENTER VERTICAL STIFFENER.  REPAIRED PRESSURE BULKHEAD, T-CAP AND SPLICE PER SRM 53-03 PAGE 150-160, PAGE 159 FIG 37 (SHEET 2).  (M)
